Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

On norco for broken humerus and elective hip replacement. Having anxiety, hot flashes, sweats while trying to get off norco. Advise?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hello...I have been on Norco..1 every 4 hrs. for a broken humerus and elective hip replacement. Still doing therapy with the ar. I have anxiety 2-3 times a day since trying to get off the flashes, sweats, some trembling...have hallucinated walls moving etc. several times. What can I do ? Norco since Aeg. 17th til last Fri.
Posted Sun, 20 Oct 2013 in General Health
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer:
Increase your water intake.

Detailed Answer:
Thanks for posting your query.
The symptoms that you have described are all related to narcotic withdrawal.
Duration of withdrawal symptoms is usually found to be around four to five days and the symptoms will gradually subside within a week or two.
Increase your water intake to decrease the symptoms. Water is good for eliminating toxins from the body. Avoid caffeine as much as you can.
You can also get a mild anti anxiety drug prescribed from your physician to decrease the hallucinations and trembling.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor